# SDR AALA201904119005

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 25,439 hours, 2,850 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Unbonded
- Location: Rt Wing Fuel Cel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS FUEL LEAKING FROM RIGHT WING DRY BAY DRAIN. CLEANED AND SEALED RH DRY BAY INBD AFT AND OUTBD BULKHEAD LOWER SKIN IAW AMM 28-11-00. ACCOMPLISHED CHECK/LEAK OF DRY BAY & ALL ACCESS PANELS REF AMM 28-11-00, NO LEAKS NOTED.
